# SDR IPXA2021041268135

- Difficulty date: April 4, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 22,965 hours, 14,459 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bulkhead
- Part number: 221405841
- Part serial: NSN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#1 NOSE FAN COWL AFT BULKHEAD LH SIDE IS CRACKEDREMOVED A 14.5" LOG BY 3.5" WIDE SECTION AND SPLICED IN A REPAIR SEGMENT USING 2024T3.063C BATCH NUMBER 375178 AND REPAIRED NOSE COWL IAW SRM 54-10-00
